On the summability method of improper integrals
Articles > Article · 2013
Authors: Umit Totur, İbrahim ÇANAK
Applied Mathematics and Computation, Journal Indexed in SCI Expanded, International, WoS, 2013, vol 219, pp 11065-11070
DOI: 10.1016/j.amc.2013.05.026
Summary
In this paper we prove a Tauberian-like theorem to retrieve the slow oscillation of a real-valued function s(x) from its (C, 1) summability of the generator sequence v(x) and one-sidedly boundedness of the general control modulo of integer order m >= 1 with respect to a function satisfying an appropriate condition. (c) 2013 Elsevier Inc. All rights reserved.